Letters Laser refractive eye surgery

Isotretinoin as contraindication

BMJ 2011; 342 doi: http://dx.doi.org/10.1136/bmj.d3353 (Published 31 May 2011) Cite this as: BMJ 2011;342:d3353
  1. Moona Malik, dermatology specialist registrar1,
  2. Rosalind C Simpson, dermatology specialist registrar1,
  3. Sandeep Varma, consultant dermatologist1
  1. 1Nottingham University Hospitals NHS Trust, Queen’s Medical Centre, Nottingham NG7 2UH, UK
  1. moona.malik{at}nuh.nhs.uk

We wish to raise awareness of a potential hazard of laser refractive surgery and concurrent treatment with isotretinoin, an anti-acne drug.1 Acne affects 85-90% of the population at some time, and the age of patients affected by acne overlaps that of patients undergoing laser-assisted in …

View Full Text

Sign in

Log in through your institution

Free trial

Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
Sign up for a free trial

Subscribe